Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had lower back pain due to herniated disc on right side, tingling sensation in right arm to foot. Suggestion?

I have had lower back pain due to a herniated disc on my right side, and in the last couple of weeks I have started to have pain and tingling in my right arm and down my right leg to my foot . I have also had issues with sciatica as well. This pain is constant and I am very concerned. I have had an MRI several years ago which gave the diagnosis of herniated disc....What would you advise?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Spine Surgeon 's  Response
Thanks for the query. Disc prolapse is an irreversible change. Although you remain asymptomatic for years but it can cause sciatica again. Now you have leg problem as well. I think you nerve is getting pinched due disc herniation. I would suggest to consult a spine specialist and get a fresh Mri which will clear the picture. Regarding treatment for time being start anti inflammatory with muscle relaxants and bed rest. Thanks.
Answered: Fri, 22 Feb 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor